| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6; -10.00 diopter implantable collamer lens had tore during loading.There was no patient contact.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim#: (b)(4).